Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Cohomology of subgroups of finite index of $SL\left( {3,Z} \right)$ and $SL\left( {4,Z} \right)$

Author: Avner Ash
Journal: Bull. Amer. Math. Soc. 83 (1977), 367-368
MSC (1970): Primary 10E25, 22E40
MathSciNet review: 0430154
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ronnie Lee and R. H. Szczarba, On the homology and cohomology of congruence subgroups, Invent. Math. 33 (1976), no. 1, 15–53. MR 0422498
  • 2. A. Borel and J.-P. Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973), 436–491. Avec un appendice: Arrondissement des variétés à coins, par A. Douady et L. Hérault. MR 0387495
  • 3. D. A. Každan, On the connection of the dual space of a group with the structure of its closed subgroups, Funkcional. Anal. i Priložen. 1 (1967), 71–74 (Russian). MR 0209390
  • 4. A. Ash, D. Mumford, M. Rapoport, and Y. Tai, Smooth compactification of locally symmetric varieties, Math. Sci. Press, Brookline, Mass., 1975. Lie Groups: History, Frontiers and Applications, Vol. IV. MR 0457437
  • 5. Avner Ash, Deformation retracts with lowest possible dimension of arithmetic quotients of self-adjoint homogeneous cones, Math. Ann. 225 (1977), no. 1, 69–76. MR 0427490
  • 6. M. I. Štogrin, Locally quasidensest lattice packings of spheres, Dokl. Akad. Nauk SSSR 218 (1974), 62–65 (Russian). MR 0360476
  • 7. J. Neubüser, H. Wondratschek and R. Būlow, On crystallography in higher dimensions. I, II, III, Acta Cryst. A27 (1971), 517-535.
  • 8. William A. Simpson and J. Sutherland Frame, The character tables for 𝑆𝐿(3,𝑞), 𝑆𝑈(3,𝑞²), 𝑃𝑆𝐿(3,𝑞), 𝑃𝑆𝑈(3,𝑞²), Canad. J. Math. 25 (1973), 486–494. MR 0335618
  • 9. Armand Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. (4) 7 (1974), 235–272 (1975). MR 0387496

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10E25, 22E40

Retrieve articles in all journals with MSC (1970): 10E25, 22E40

Additional Information